MAUDE Adverse Event Report: K2M, INC. CANNULATED DRIVER, HEIGHT ADJUSTMENT; SIZE 25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CANNULATED DRIVER, HEIGHT ADJUSTMENT; SIZE 25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5101-90107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an everest cannulated height adjustment driver fractured intra-operatively and that the fractured tip remained in the tulip of the implanted screw.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: h3.H6: coding has been updated to reflect completion of the investigation.

Brand Name
CANNULATED DRIVER, HEIGHT ADJUSTMENT; SIZE 25
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21940157
Report Number3004774118-2025-00076
Device Sequence Number18406140
Product Code LXH
UDI-Device Identifier10888857160293
UDI-Public(01)10888857160293(11)210204(10)NHFG
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5101-90107
Device Lot NumberNHFG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale